Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 285, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 24, 2006, 5:29 PM CDT for Clinton County, Saint Clair County, Illinois. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2006, 5:29 PM CDT (22:29 UTC)
- Expired
- May 24, 2006, 6:30 PM CDT
- In force
- 61 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Clinton County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:35 PM CDT | HAIL 1.75 | Belleville, IL | |
| May 24, 5:40 PM CDT | HAIL 1.25 | Shiloh, IL | |
| May 24, 5:44 PM CDT | HAIL 1.75 | Belleville, IL | |
| May 24, 5:45 PM CDT | HAIL 1 | Scott Afb, IL | QUARTER SIZE HAIL AND TREES DOWN - WINDS ESTIMATED OVER 50 MPH. HAIL HAS BEEN FALLING FOR FIVE MINUTES. |
| May 24, 5:47 PM CDT | HAIL 1.75 | Scott Afb, IL | HAIL RANGING FROM QUARTER TO GOLF BALL SIZE LASTING 5 MINUTES. |
| May 24, 5:50 PM CDT | HAIL 0.88 | Shiloh, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 242229 SVRLSX ILC027-163-242330- /O.NEW.KLSX.SV.W.0285.060524T2229Z-060524T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 529 PM CDT WED MAY 24 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS * UNTIL 630 PM CDT * AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILLSTADT...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... SHILOH... SCOTT AFB... MASCOUTAH... NEW BADEN... ALBERS... AVISTON... BREESE... GERMANTOWN... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3859 9015 3838 9009 3851 8931 3870 8945 $$ GLASS
2 follow-up statements
000 WWUS53 KLSX 242239 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 538 PM CDT WED MAY 24 2006 ILC027-163-242330- /O.CON.KLSX.SV.W.0285.000000T0000Z-060524T2330Z/ ST. CLAIR IL-CLINTON IL- 538 PM CDT WED MAY 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR WESTERN CLINTON AND ST. CLAIR COUNTIES... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER SHILOH...MOVING EAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... MASCOUTAH...SCOTT AFB...NEW BADEN...ALBERS...AVISTON...GERMANTOWN... BREESE AND BECKEMEYER. TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN BELLEVILLE WITH THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3859 9015 3838 9009 3851 8931 3870 8945 $$ GLASS
000 WWUS53 KLSX 242300 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 559 PM CDT WED MAY 24 2006 ILC027-163-242330- /O.CON.KLSX.SV.W.0285.000000T0000Z-060524T2330Z/ ST. CLAIR IL-CLINTON IL- 559 PM CDT WED MAY 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR WESTERN CLINTON AND ST. CLAIR COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER NEW BADEN...MOVING EAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... TRENTON...DAMIANSVILLE...AVISTON...ALBERS...GERMANTOWN...BREESE...ST. ROSE...BARTELSO...BECKEMEYER AND STOLLETOWN. TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. NUMEROUS REPORTS OF LARGE HAIL HAVE BEEN RECEIVED FROM THE BELLEVILLE...SCOTT AIR FORCE BASE...AND SHILOH AREAS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3859 9015 3838 9009 3851 8931 3870 8945 $$ GLASS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:41 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 24, 12:41 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT WED MAY 24 2006
.DISCUSSION...
FORECAST DISCUSSION WILL FOCUS ON THIS AFTERNOON AND EVENINGS SEVERE
WEATHER EPISODE AND THE SUMMERLIKE PATTERN THAT WILL TAKE HOLD OF
THE CENTRAL UNITED STATES BY THE END OF THE WORK WEEK.
UPPER LOW CURRENTLY LOCATED ACROSS NORTHERN PLAINS WILL SLOWLY MOVE
EAST AS SURFACE LOW PRESSURE AND ATTENDANT COLD FRONT MOVE TOWARD
THE MISSISSIPPI RIVER VALLEY. RICH LOW LEVEL MOISTURE HAS RETURNED
TO CWA AS DEWPOINTS HAVE RISEN INTO THE 60S. WITH ABUNDANT
INSOLATION THIS AFTERNOON...CONVECTION DEVELOPING ACROSS CENTRAL
AND NORTHEAST MISSOURI WILL STRENGTHEN AND SPREAD SOUTHEAST ACROSS
THE REMAINDER OF THE CWA THROUGHOUT THE EVENING. ALL PARAMETERS
ARE COMING TOGETHER FOR A SIGNIFICANT SEVERE WEATHER EPISODE.
COLD FRONT MAKES IT TO I-70 BY DAYBREAK...WITH A SLIGHT CHANCE OF
THUNDERSTORMS REDEVELOPING THURSDAY AFTERNOON ACROSS THE
SOUTHEASTERN THIRD OF THE CWA...ALTHOUGH AT THIS POINT BELIEVE BEST
POTENTIAL WILL BE SOUTHEAST OF OUR CWA. OTHERWISE...UPPER LOW DIGS
SOUTH TOWARD THE OHIO RIVER VALLEY...BRINGING CLOUDS AND THE CHANCE
OF SHOWERS TO AT LEAST THE NORTHEASTERN THIRD OF THE CWA THURSDAY
AFTERNOON. SKIES WILL CLEAR AND HEIGHTS WILL RISE QUICKLY ON FRIDAY
AS HIGH PRESSURE AND THE UPPER RIDGE BUILDS OVERHEAD. ALL MODELS
INDICATE A WARM FRONTAL PASSAGE EARLY ON SATURDAY AND THEREFORE
COULD SEE SOME ISOLATED CONVECTION EARLY IN THE DAY ON
SATURDAY...BUT MORE IMPORTANTLY IS IN THE WAKE OF THE WARM FRONT THE
WIND WILL BECOME SOUTHWEST AND THE HOTTEST WEATHER OF THE YEAR THUS
FAR WILL FLOOD THE MID MISSISSIPPI RIVER VALLEY. OVERALL THE KEY TO
THIS WEEKEND (SATURDAY AND SUNDAY) WILL BE HOT AND DRY AS A STRONG
CAP WILL BE IN PLACE AS +20C 850MB TEMPERATURES OVERSPREAD THE
REGION. IN FACT...COULD NOT RULE OUT A FEW RECORD HIGHS BEING TIED
OR BROKEN.
RECORD HIGH TEMPERATURES FOR THIS WEEKEND FOLLOW:
ST. LOUIS COLUMBIA QUINCY
SATURDAY 93 92 91
SUNDAY 93 91 94
AS THE UPPER LEVEL RIDGE BEGINS TO SLIDE EAST ON MONDAY AND COLLAPSE
BY THE MIDDLE OF NEXT WEEK...THE REGION WILL BECOME INFLUENCED BY A
MORE SOUTHWESTERLY FLOW ALOFT AND WEAKER CAP. DISTURBANCES MOVING
ALONG THE WESTERN AND NORTHERN PERIPHERY OF THE RIDGE WILL INTIATE
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. OTHERWISE THE
SUMMERLIKE WEATHER PATTERN IS PROGGED TO CONTINUE INTO THE MIDDLE OF
NEXT WEEK AS 850MB TEMPERATURES ARE TO REMAIN ABOVE +15C.
CVKING
&&
.AVIATION...
FOR THE 18Z TAFS...WK CDFNT JUST PUSHING INTO NW MO ATTM. WARM
SECTOR AIR MASS AHEAD OF THE FRONT ACRS MO AND WRN IL HAS BECOME
QUITE UNSTABLE WITH MLCAPES AOA 2000 J/KG. CONVECTIVE INHIBITION
IS ALSO DECREASING WITH CONTINUED HEATING AND SCT TSRA HV
DEVELOPED WITHIN THE PAST HR OR SO NE OF KMKC. ANTICIPATING THAT
THUNDERSTORMS WL CONT TO DEVELOP ALG AN AXIS FROM ROUGHLY KMKC TO
KUIN...WITH GREATEST DEVELOPMENT BWTN 19-21Z AS INSTABILITY
MAXIMIZES AND INHIBITION IS REMOVED. SIZEABLE CLUSTER OF STG TO
SVR TSRA THEN EXPECTED TO EVOLVE AND MOVE SEWD THRU CNTRL/ERN MO
AND WRN IL FROM THE LATE AFTERNOON INTO THE EARLY EVENING.
THUNDERSTORMS SHOULD HAVE EXITED SE OF KSTL AREA BY 02Z WITH JUST
SCT CLOUDS IN THEIR WAKE. SLOW MOVING CDFNT WL GRADUALLY PUSH THRU
TAF SITES AFTER 12Z THURS WITH GUSTY WLY WINDS IN ITS WAKE.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSXHazardous weather outlook, May 24, 1:10 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 110 PM CDT WED MAY 24 2006 ILZ058>060-064-065-095>102-MOZ018-019-026-027-034>036-041-042- 047>052-059>065-072-073-251100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE- CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-JERSEY IL- KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE- MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN-WASHINGTON- 110 PM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON AND EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ069-070-074-079-MOZ074-075-084-085-099-251100- CLINTON IL-IRON-MADISON-MARION IL-RANDOLPH IL-REYNOLDS-ST FRANCOIS- STE GENEVIEVE-WASHINGTON IL- 110 PM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON...AND SHOULD IMPACT SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS DURING THE EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. GLASS
In the hours before
Local storm report, May 24, 4:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL COLUMBIA 38.95N 92.33W
05/24/2006 E1.75 INCH BOONE MO TRAINED SPOTTER
&&
BMILLERLocal storm report, May 24, 4:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
456 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM FUNNEL CLOUD BETHALTO 38.90N 90.05W
05/24/2006 MADISON IL PUBLIC
&&
BMILLERLocal storm report, May 24, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
504 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL MOUNT OLIVE 39.07N 89.73W
05/24/2006 M0.88 INCH MACOUPIN IL AMATEUR RADIO
&&
BMILLERLocal storm report, May 24, 5:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 N SHIPMAN 39.16N 90.05W
05/24/2006 M1.00 INCH MACOUPIN IL AIRPLANE PILOT
TREES DOWN NEAR SHIPMAN SOUTH OF BEAVER DAM.
&&
BMILLERLocal storm report, May 24, 5:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL PEVELY 38.29N 90.40W
05/24/2006 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
&&
BMILLERLocal storm report, May 24, 5:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
514 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL COLUMBIA 38.95N 92.33W
05/24/2006 M0.75 INCH BOONE MO TRAINED SPOTTER
WIND ESTIMATED TO BE 65 MPH.
&&
BMILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:59 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 46 min |
| May 24, 3:38 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 52 min |
| May 24, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 15 min |
| May 24, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 14 min |
| May 24, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 42 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 50 min |
| May 24, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 43 min |
| May 24, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 50 min |
| May 24, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette | 38 min |
| May 24, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 55 min |
| May 24, 5:51 PM CDT | Tornado Warning | LSX | Bond, Fayette, Montgomery | 39 min |
| May 24, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 39 min |
| May 24, 6:30 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 45 min |
| May 24, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.